Section Details


Mathematics

 
Issue Title
 
Vol 29, No 3 (2018): ICSSSA 2018 Conference Issue Effect of Inclined Magnetic Field on Peristaltic Flow of Carreau Fluid through Porous Medium in an Inclined Tapered Asymmetric Channel Abstract   PDF
Tamara Sh. Ahmed
 
Vol 29, No 2 (2018) Constructing a New Exponentiated Family Distribution with Reliability Estimation Abstract   PDF
Shurooq Ahmed Al-Sultany
 
Vol 29, No 2 (2018) Strongly Uniform Extending Modules Abstract   PDF
Saad Abdulkadhim Al-Saadi, darya jabar abdulkareem
 
Vol 29, No 2 (2018) Conic Parameterization in PG(2,25) Abstract   PDF
Emad Bakr Al-Zangana, Elaf Abdul Satar Shehab
 
Vol 29, No 1 (2018) The Continuous Classical Boundary Optimal Control of a Couple Linear Of Parabolic Partial Differential Equations Abstract   PDF
Jamil Amir Al-hawasy
 
Vol 29, No 1 (2018) Classification of Arcs in Finite Projective Plane of Order Sixteen Abstract   PDF
Najm A. Al-Seraji, Riyam A. Al-Ogali
 
Vol 29, No 1 (2018) A Modified Spectral Methods for Large-Scale UnconStrained Abstract   PDF
Basim A. Hassan, Haneen A. Alashoor
 
Vol 29, No 1 (2018) Two Versions of the Spectral Nonlinear Conjugate Gradient Method Abstract   PDF
Basim A. Hassan, Haneen A. Alashoor
 
Vol 28, No 3 (2017) A New Hybrid Conjugate Gradient Method with Guaranteed Descent for Unconstraint Optimization Abstract   PDF
Basim A. Hassan
 
Vol 28, No 3 (2017) Solving Composite MultiobjectiveSingle Machine Scheduling ProblemUsingBranch and Bound and Local SearchAlgorithms Abstract   PDF
Hafed Mohammed Motair
 
Vol 28, No 2 (2017) Comparison of Bayes Estimators for Parameter and Relia-bility Function for Inverse Rayleigh Distribution by Using Generalized Square Error Loss Function Abstract   PDF
Huda A. Rasheed
 
Vol 28, No 1 (2017) Some Bayes Estimators for Maxwell Distribution by Using New Loss Function Abstract   PDF
Huda A. Rasheed, Zainab N. Khalifa
 
Vol 28, No 1 (2017) On Prime and Semiprime Rings with Symmetric Generalized Biderivations Abstract   PDF
Auday H. Mahmood, Dheaa K. Hussain K. Hussein
 
Vol 28, No 1 (2017) Existence and Stability of Solutions for Bilinear Control System with Rieman-Leovel Initial Condition Abstract   PDF
Sameer Q. Hasan, Fatima S. Hussein
 
Vol 28, No 1 (2017) Certain Types of m-Compact Functions Abstract   PDF
Samaa M. Ezat, Haider Jebur
 
Vol 27, No 5 (2016) A New Nonlinear Conjugate Gradient Method Based on the Scaled Matrix Abstract   PDF
Basim A. Hassan, Haneen A. Alashoor
 
Vol 27, No 5 (2016) Adjoint representations for SU(2), su(2) and sl(2) Abstract   PDF
Saad Owaid, Zainab Subhi
 
1 - 17 of 17 Items